Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diabetic, regular bladder infections, kidney removed. Cause for UTIs?

I am 51 AA female I have type1 diabetes and got my second kidney transplant in 2007. I always get bladder infections one right after the other. In 2008 they removed my native kidneys thinking they were the cause, that helped for about a year and slowly they started coming back, from once or twice a month to now they clear up as long as I am on medication and two days after I finish one medication another UTI starts and they are becoming more more resistance. And I an allergic to sulfur drugs, aspirins, penicillin and benadryl . What cause be causing all of these UTI s?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone Renal Transplant in 2007 and your one kidney has been removed for repeated episodes of infection.
Since you are on immuno supresant drugs following transplant it leads to diminished difence of body resistance to any infection .As such it is always difficult to control UTi especially in females once its sets in, as bacteria always go on changing their nature and become resistant to antibiotics.
Please take prophylactic antibiotic like Norfloxacin twice daily.
Ensure to drink more water.

Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor